# SDR ASAA0110591

- Difficulty date: October 1, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 88210044
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT IDENTIFIER ON L1, R1 AND R2 DOORS INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERIES (3) AND ALL SIGNS OPERATED NORMAL.  (M)
